PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 1 | 129-142
Tytuł artykułu

Holomorphic triples of genus 0

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Here we study the relationship between the stability of coherent systems and the stability of holomorphic triples over a curve of arbitrary genus. Moreover we apply these results to study some properties and give some examples of holomorphic triples on the projective line.
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
1
Strony
129-142
Opis fizyczny
Daty
wydano
2008-03-01
online
2008-02-26
Twórcy
Bibliografia
  • [1] Bradlow S.B., Daskalopoulos G.D., García-Prada O., Wentworth R., Stable augmented bundles over Riemann surfaces, Vector bundles in algebraic geometry (Durham 1993), London Math. Soc. Lecture Notes Ser., 1995, 208, 15–67
  • [2] Bradlow S.B., García-Prada O., An application of coherent systems to a Brill-Noether problem, J. Reine Angew. Math., 2002, 551, 123–143
  • [3] Bradlow S.B., García-Prada O., Stable triples equivariant bundles and dimensional reduction, Math. Ann., 1996, 304, 225–252 http://dx.doi.org/10.1007/BF01446292
  • [4] Bradlow S.B., García-Prada O., Gothen P.B., Moduli spaces of holomorphic triples over compact Riemann surfaces, Math. Ann., 2004, 328, 299–351 http://dx.doi.org/10.1007/s00208-003-0484-z
  • [5] Bradlow S.B., García-Prada O., Gothen P.B., Homotopy groups of moduli spaces of representations, preprint available at http://arxiv.org/abs/math/0506444 v2
  • [6] Bradlow S.B., García-Prada O., Mercat V., Muñoz V., Newstead P.E., On the geometry of moduli spaces of coherent systems on algebraic curves, preprint available at http://arxiv.org/abs/math/0407523 v5
  • [7] Bradlow S.B., García-Prada O., Munoz V., Newstead P.E., Coherent systems and Brill-Noether theory, Internat. J. Math., 2003, 14, 683–733 http://dx.doi.org/10.1142/S0129167X03002009
  • [8] Grothendieck A., Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math., 1957, 79, 121–138 (in French) http://dx.doi.org/10.2307/2372388
  • [9] Lange H., Newstead P.E., Coherent systems on elliptic curves, Internat. J. Math., 2005, 16, 787–805 http://dx.doi.org/10.1142/S0129167X05003090
  • [10] Lange H., Newstead P.E., Coherent systems of genus 0, Internat. J. Math., 2004, 15, 409–424 http://dx.doi.org/10.1142/S0129167X04002326
  • [11] Lange H., Newstead P.E., Coherent systems of genus 0 II Existence results for k ≥ 3, Internat. J. Math., 2007, 18, 363–393 http://dx.doi.org/10.1142/S0129167X07004072
  • [12] Pasotti S., Prantil F., Holomorphic triples on elliptic curves, Results Math., 2007, 50, 227–239 http://dx.doi.org/10.1007/s00025-007-0248-2
  • [13] Schmitt A., A universal construction for the moduli spaces of decorated vector bundles, Habilitationsschrift, University of Essen, 2000
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0008-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.